# SDR SWIA2019121746890

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Actuator Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING OUTBOARD GROUND SPOILER HAS CORRODED ACTUATOR MOUNT HARDWARE. BOLT, NUT, AND WASHER. MARKED WITH ORANGE FLAG.  (C-CHECK) RO 12/13/2019  REMOVED OLD AND INSTALLED NEW HARDWARE ON LH OUTBOARD GROUND SPOILER AMM. OPS TEST GOOD. RIG CHECK GOOD
